Differential and Integral Equations

Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation

Kenji Nishihara and Shubha V. Rajopadhye

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we study the asymptotic behaviour of solutions to the Korteweg--deVries--Burgers equation in the case when the initial data has different asymptotic limits at $\pm\infty .$ The method used is the one developed by Kawashima and Matsumura to discuss the asymptotic behaviour of travelling-wave solutions to Burgers equation.

Article information

Differential Integral Equations, Volume 11, Number 1 (1998), 85-93.

First available in Project Euclid: 1 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 76D33: Waves


Nishihara, Kenji; Rajopadhye, Shubha V. Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation. Differential Integral Equations 11 (1998), no. 1, 85--93. https://projecteuclid.org/euclid.die/1367414136

Export citation